# SDR YENA2019061850332

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 53,722 hours, 18,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 791622
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,615 hours, 3,203 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 779,  EXIT LIGHT LEFT OVERWING NOT WORKING ( EXIT MARKING SIGNS/BULBS (NO PAX) ); PERFORMED GROUND SCAN OF EMERGENCY LIGHTING SYSTEM AND FOUND EPSU BATTERY PACK EMERGENCY ROW LEFT SIDE PERFORMED BATTERY PACK TEST ON EPSU AND FAIL LIGHT ILLUMINATED. R & R BATT EMERGENCY LIGHT REF AMM 33-51-38 AND SYS CHECK PERFORMED ALL CHECKS NORMAL MX-4 UPDATED DISPATCH NUMBER 00905.
